MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Model Number LTF-S190-10
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation and the customer's allegation was confirmed.The color tone of the image was not proper due to damage on the charged coupled device (ccd) unit in the endoscope connector and damage on the video plug.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be identified; however, the image issue was likely caused by the image sensor unit being damaged.The events can be detected and prevented in accordance with the following sections of the instructions for use: "the instruction manual operation manual ¿chapter 3 preparation and inspection, 3.8 inspection of the endoscopic system¿ describes the methods for inspection on the suggested event." if additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was observed that during the device evaluation, the deflectable videoscope exhibited an abnormal image color tone due to damage on the imaging unit.There were no reports of patient involvement.

Brand Name
ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19212575
Report Number9610595-2024-08893
Device Sequence Number6941743
Product Code GCJ
UDI-Device Identifier04953170411526
UDI-Public04953170411526
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-S190-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown